MAUDE Adverse Event Report: GRAHAM MEDICAL TECHNOLOGIES, LLC HYPROCURE; HYPROCURE SUBTALAR IMPLANT

GRAHAM MEDICAL TECHNOLOGIES, LLC HYPROCURE; HYPROCURE SUBTALAR IMPLANT
Model Number HYP-05
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 11/26/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A multicenter post market clinical follow-up retrospective study is being performed at specific time points post-implantation to evaluate the safety and performance of the hyprocure subtalar implant, which is used for treatment of talotarsal joint dislocation.The data is gathered by study participants for the time period of september 2020-march 2021.The patient did not have the device removed or a revision surgery.This potential adverse event is noted on the device's instructions for use: "prolonged pain, edema, stiffness, discomfort, and walking difficulty".
 
Event or Problem Description
Pain, stiffness, discomfort.

Brand Name
HYPROCURE
Common Device Name
HYPROCURE SUBTALAR IMPLANT
Manufacturer (Section D)
GRAHAM MEDICAL TECHNOLOGIES, LLC
16137 leone drive
macomb MI 48042
MDR Report Key11852024
Report Number3004993707-2021-00016
Device Sequence Number19769914
Product Code HWC
UDI-Device IdentifierM621HYP050
UDI-PublicM621HYP050
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model NumberHYP-05
Device Catalogue NumberHYP-05
Device Lot Number05030112
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR